Basis of an asymptotic method for nonlinearly distributed systems on an infinite interval
Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1276-1279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_6_a12,
author = {M. I. Rabinovich and A. A. Rosenblum},
title = {Basis of an asymptotic method for nonlinearly distributed systems on an infinite interval},
journal = {Doklady Akademii Nauk},
pages = {1276--1279},
year = {1973},
volume = {213},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a12/}
}
TY - JOUR AU - M. I. Rabinovich AU - A. A. Rosenblum TI - Basis of an asymptotic method for nonlinearly distributed systems on an infinite interval JO - Doklady Akademii Nauk PY - 1973 SP - 1276 EP - 1279 VL - 213 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a12/ LA - ru ID - DAN_1973_213_6_a12 ER -
M. I. Rabinovich; A. A. Rosenblum. Basis of an asymptotic method for nonlinearly distributed systems on an infinite interval. Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1276-1279. http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a12/